Semisimple types for p-adic classical groups

Michitaka Miyauchi, Shaun Stevens

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

We construct, for any symplectic, unitary or special orthogonal group over a locally compact nonarchimedean local field of odd residual characteristic, a type for each Bernstein component of the category of smooth representations, using Bushnell-Kutzko's theory of covers. Moreover, for a component corresponding to a cuspidal representation of a maximal Levi subgroup, we prove that the Hecke algebra is either abelian, or a generic Hecke algebra on an infinite dihedral group, with parameters which are, at least in principle, computable via results of Lusztig. In an appendix, we make a correction to the proof of a result of the second author: that every irreducible cuspidal representation of a classical group as considered here is irreducibly compactly-induced from a type.

Original languageEnglish
Pages (from-to)257-288
Number of pages32
JournalMathematische Annalen
Volume358
Issue number1-2
DOIs
Publication statusPublished - Jan 1 2014
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this